# SDR COMA9860047

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Part number: 481500502
- Condition: Loose
- Location: Nr 1 Pitot
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE CAPTINS AIRSPEED INDICATOR DID NOT RESPOND DURING TAKEOFF, INDICATION STUCK AT 40 KNOTS.  INSPECTED AND FOUND NR 1 PITOT LINE LOOSE AT NR 1 ADC.  RECONNECTED NR 1 PITOT LINE AND PERFORMED PITOT/STATIC CHECK.
